# SDR ASOA201000405

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 17,913 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOWER EMERGENCY LIGHT HAS SEVERAL INOP BULBS.  R & R LT OVERWING EMERGENCY EXIT FLOOR LEVEL FLOODLIGHTS AS REQUIRED IAW AMM 33-51-11. OPS CHECK GOOD.
